# SDR CALA2024061701822

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N7290
- Make and model: Boeing 737-8
- Aircraft serial: 44309
- Aircraft time: 2,632 hours, 992 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 277A6000108
- Condition: Sheared
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING SHEARED OFF DUE TO AIRCRAFT VEERED OF THE HARD SURFACE.   ALL WORK PERFORMED BY BOEING.
